zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Monotone iterative technique for first order impulsive difference equations with periodic boundary conditions. (English) Zbl 1069.39002
The authors investigate a lot of conditions under which the first-order impulsive difference equation with periodic boundary condition $$\gather \Delta x(n)= f(n,x(n)),\quad n\ne n_k,\quad n_k\in \{0,1,\dots, N\}:= J,\\ \Delta x(n_k)= I_k(x(n_k)),\quad k= 1,2,\dots, p,\\ x(0)= x(N),\endgather$$ where $f\in C(J\times\bbfR,\bbfR)$, $I_k\in C(\bbfR,\bbfR)$, $0< n_1< n_2<\cdots< n_p< N$, and $N$ is a positive integer. Among others the method of upper and lower solution is used to prove the existence and uniqueness of so-called extremal solutions to the problem under consideration.

MSC:
39A10Additive difference equations
39A12Discrete version of topics in analysis
34B15Nonlinear boundary value problems for ODE
WorldCat.org
Full Text: DOI
References:
[1] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations. (1989) · Zbl 0719.34002
[2] Kelley, W. G.; Peterson, A. C.: Difference equations, an introduction with applications. (1991) · Zbl 0733.39001
[3] Pang, P. Y. H.; Agarwal, R. P.: Periodic boundary value problems for first and second order discrete systems. Math. comput. Modelling 16, No. 10, 101-112 (1992) · Zbl 0767.65094
[4] Zhuang, W.; Chen, Y. B.; Cheng, S. S.: Monotone methods for a discrete boundary problem. Comput. math. Appl. 32, No. 12, 41-49 (1996) · Zbl 0872.39005
[5] Cabada, A.; Otero-Espinar, V.: Comparison results for n-th order periodic difference equations. Nonlinear anal. 47, 2395-2406 (2001) · Zbl 1042.39505
[6] Henderson, J.: Positive solutions for nonlinear difference equations. Nonlinear studies 4, 29-36 (1997) · Zbl 0883.39002
[7] Liu, X. Z.: Monotone iterative techniques for impulsive differential equations in a Banach space. J. math. Phys. sci. 24, 183-191 (1990) · Zbl 0717.34068
[8] Vatsala, A. S.; Sun, Y.: Periodic boundary value problems for impulsive differential equations. Appl. anal. 44, 145-158 (1992) · Zbl 0753.34008
[9] Nieto, J. J.: Basic theory for nonresonance impulsive periodic problems of first order equations. J. math. Anal. appl. 205, 423-433 (1997) · Zbl 0870.34009
[10] Franco, D.; Nieto, J. J.: A new maximum principle for impulsive first-order problems. Int. J. Theor. phys. 37, 1607-1616 (1998) · Zbl 0946.34024
[11] Peng, M. S.: Oscillation theorems of second-order nonlinear neutral delay difference equations with impulses. Comput. math. Appl. 44, 741-748 (2002) · Zbl 1035.39006
[12] Zhang, Q. Q.: On a linear delay difference equation with impulses. Ann. differential equations 18, No. 2, 197-204 (2002) · Zbl 1008.39008
[13] Ladde, G. S.; Lakshmikantham, V.; Vatsala, A. S.: Monotone iterative techniques for nonlinear differential equations. (1985) · Zbl 0658.35003
[14] Lakshmikantham, V.; Leela, S.: Remarks on first and second order periodic boundary value problems. Nonlinear anal. 8, 281-287 (1984) · Zbl 0532.34029
[15] Zhuang, W.; Chen, Y. B.: Remarks on the periodic boundary value problems for first-order differential equations. Comput. math. Appl. 37, 49-55 (1999) · Zbl 0936.34013
[16] Nieto, J. J.; Alvarez-Noriega, N.: Periodic boundary problems for nonlinear first order ordinary differential equations. Acta math. Hungar. 71, 49-58 (1996) · Zbl 0853.34023
[17] Smart, D. R.: Fixed point theorems. (1980) · Zbl 0427.47036